# SDR IPXA09M55146

- Difficulty date: March 2, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C COMPLY WITH ATTACHED WAN 1373016 AND EO MD11-5480-28541-B PARA 4B AND PARA 6C.  REMOVED, DRILLED AND INSTALLED NEW RIB FORMER IAW IPXA EO MD11-5480-28541-B.
